MAUDE Adverse Event Report: SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS VOLAR DISTAL RADIUS PLATE

SKELETAL DYNAMICS SKELETAL DYNAMICS; GEMINUS VOLAR DISTAL RADIUS PLATE
Model Number GEMINUS Volar Distal Radius Plate, Wide, 4 Hole, Right
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient declined to follow post-surgical procedures going against the ifu which states "the patient should be informed about the importance of following the post-operative rehabilitation prescribed in order to fully understand the possible limitations in activities of daily living.The patient must be warned that failure to follow postoperative care instructions may cause the implant or treatment to fail." the patient did not follow those procedures and remained active within the 6 weeks post op period.All manufacturing and inspections were conducted within specification.The product was not returned for evaluation and current information is insufficient to permit a definitive conclusion as to say that this was a product issue.
 
Event or Problem Description
Doctor performed a geminus surgery on a (b)(6) male on the right wrist.When patient returned for 6 weeks follow up, x-ray imaging showed broken screws on the distal portion of the plate.Patient refused follow up protocols and remained active within the 6-week post-op period.

Brand Name
SKELETAL DYNAMICS
Common Device Name
GEMINUS VOLAR DISTAL RADIUS PLATE
Manufacturer (Section D)
SKELETAL DYNAMICS
7300 n. kendall drive
miami, fl
MDR Report Key10299818
Report Number3006742481-2019-00001
Device Sequence Number689857
Product Code HRS
UDI-Device Identifier00841506101675
UDI-Public(01)00841506101675
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182492
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEMINUS Volar Distal Radius Plate, Wide, 4 Hole, Right
Device Catalogue NumberGMN-RTW-4HL
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2019
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age78 YR